# SDR IPXA2025060641156

- Difficulty date: May 17, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 76,080 hours, 17,100 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74451
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT M. CABIN R/H TUNNEL AFT OF STA 1361. ACCOMPLISH REPAIR PER EO-93960-REQ1 AND VT-SAA EA 011-5730-01-B0493, REV. I/R, PRIOR TO FURTHER FLIGHT.
